# SDR SWIA2020090152125

- Difficulty date: July 18, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5711 · Wing Spar
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*ANGLE BRACKET ON L/H WING FWD SPAR IS CRACKED AT WS139.54. FLAGGED.    REMOVED AND REPLACED WITH NEW ANGLE BRACKET ON LH WING FWD SPAR AT WS139.54 REF CRJ200 SRM
